# SDR FDEA202202150296

- Difficulty date: February 15, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N158FE
- Make and model: Boeing 767-300
- Aircraft serial: 63097
- Aircraft time: 6,761 hours, 3,168 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Slat
- Part number: 114T4105405G
- Part serial: 000311
- Condition: Worn
- Location: Zone 500
- Part time: 6,761 hours, 3,168 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SLAT NO 5 TRAILING EDGE/LOWER SKIN WITH WEAR TO 31.5 INCHES FROM   OUTBOARD EDGE. LEFT WING SLAT NO 5 T.E. WEDGE AT OSS 500 WAS REPAIRED IAW B767 SRM 57-43-02-2R REP. 1   PAG. 1-2 FIG. 201 AND SRM 51-70-10-2R REP. 4 PAG. 97-99, 149, 162   REV.82 DEC15/2021
